# SDR DL767991784

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107DL
- Make and model: Boeing 767232
- Aircraft serial: 22219
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 111T30001
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER WING SKIN UPPER SURFACE AT SPLICE STRINGER U-17 FROM RBL 74 TO RBL 94, ERA 333346-14 REV A.
